# SDR ASAA2020032532556

- Difficulty date: March 9, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET FLOOR SUPPORT STA 947 TO 967 LBL 45 HAS LIGHT COROSION. GROUNDED - YES. REMOVED & REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02-0G-0W=2" O=.080 R=.051 L=1" D=.029.
